# SDR AALA201610279007

- Difficulty date: September 23, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK ON LOAD TRANSMITTING PROFILE SEGMENT AT EMERGENCY EXIT DOOR 833 FORWARD POSITION IN PASSENGER CABIN.  REPLACED LOAD TRANSMITTING PROFILE SEGMENT PER EA 264342 AND EO 5210Y228.
